# SDR TWAA0006001

- Difficulty date: April 14, 2000
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,673 hours, 81,088 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK,   THE RT AFT EMERGENCY EXIT DOOR HAD A CRACK IN THE RADIUS ABOVE THE TOP AFT PRESSURE STOP AT TOP OF INTERIOR ANGLE.   INSTALLED DOUBLER PER SRM 52-05, FIG 51.  ---CLOSED---
